MathSciNet Relay Station
MathSciNet bibliographic data
MR2034121 65D30 (41A55 42C40 65C05)
Heinrich, Stefan; Hickernell, Fred J.; Yue, Rong-Xian Optimal quadrature for Haar wavelet spaces. Math. Comp. 73 (2004), no. 245, 259–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement